# SDR DALA2022050403130

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DENT ON FUSELAJE SKIN AT STA 1540 BTW S26 AND S27 RH AT LOWER FUSELAJE (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00062: DENT ON FUSELAGE SKIN AT STA 1540 BTW S26 AND S27 RH AT LOWER FUSELAGE WAS REPAIRED PER PRI 599086-14 REV .0 AND ERA 599086-14 REV. ORIGINAL. (2216787)
